Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:4 (2005) 381-389

On a System of Semilinear Elliptic Equations on an Unbounded Domain 

Hoang Quoc Toan

Abstract.  In this paper we study the existence of weak solutions of the Dirichlet problem for a system of semilinear elliptic equations on an unbounded domain in Rn. The proof is based on a fixed point theorem in Banach spaces.

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013